# SDR AALA20020810

- Difficulty date: May 1, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1306 ABOVE LONGERON 19R SKIN GOUGED.  CUT OUT GOUGED AREA AND INSTALLED INTERNAL DOUBLER AND PLUG PER SRM 53-04 FIG 38 SHT 24 AND INSTALLED SCUFF PLATE PER AARD 53-30-00-8.  (M)
